# SDR CA000714033

- Difficulty date: June 24, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC8475B14
- Condition: Failed
- Location: Lt Hub Prop
- Part time: 69,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  BLADES REPLACED NEW:  21 OCT 83 - PAGE 2 OF LOG.  TSN:  3742.3.  LAST COMPLETE OVERHAUL:  15 MAR 99 - PAGE 16 OF LOG. TSO: 6947.93.  PROPELLER TIME SINCE NEW - EXCEPT FOR BLADES:  5459.4.  GREASE SPLASH DETECTED ON A/C SIDE OF FUSELAGE AND ICE SHIELD.   GREASE LEAK FURTHER DETECTED AT ROOT OF NR 1 BLADE.  SOME PLAY IN PITCH OF BLADE.  PREVIOUS OVERHAULER INFORMED.  PROPELLER RECALLED TO OVERHAUL SHOP.  REMOVED AND SHIPPED FOR REPAIRS.  A/C AFTT: 8637.2 HRS.  ENG TSO: 1104.6 HRS.
